MathSciNet Relay Station
MathSciNet bibliographic data
MR2852204 (2012k:34015) 34A08 (33E12 34G20 35K20 35K90 35K91)
Wang, Rong-Nian; Chen, De-Han; Xiao, Ti-Jun Abstract fractional Cauchy problems with almost sectorial operators. J. Differential Equations 252 (2012), no. 1, 202–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement